# SDR BINA081001

- Difficulty date: October 19, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N43XA
- Make and model: Boeing 737-400
- Aircraft serial: 24796
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FORWARD EXTERIOR OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  RE-LAMPED EMERGENCY EXIT LIGHT IAW AMM 33-51-22.
